×

Found 944 Documents (Results 1–100)

100
MathJax

Existence of solutions of nonlinear elliptic equations with measure data in Musielak-Orlicz spaces. (English. Russian original) Zbl 07549436

Sb. Math. 213, No. 4, 476-511 (2022); translation from Mat. Sb. 213, No. 4, 38-73 (2022).
MSC:  35J62 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI

On the Cauchy problem for a one-dimensional conservation law with initial conditions coinciding with a power or exponential function at infinity. (English. Russian original) Zbl 07537745

Differ. Equ. 58, No. 3, 304-313 (2022); translation from Differ. Uravn. 58, No. 3, 309-318 (2022).
MSC:  35L03 35L60 35L65
PDF BibTeX XML Cite
Full Text: DOI

Existence of entropy solutions for anisotropic elliptic nonlinear problem in weighted Sobolev space. (English) Zbl 1460.35132

Hammouch, Zakia (ed.) et al., Nonlinear analysis: problems, applications and computational methods. Proceedings of the 6th international congress of the Moroccan Society of Applied Mathematics, Beni-Mellal, Morocco, November 7–9, 2019. Cham: Springer. Lect. Notes Netw. Syst. 168, 102-122 (2021).
MSC:  35J60 35A01
PDF BibTeX XML Cite
Full Text: DOI

Hyperbolic conservation laws with stochastic discontinuous flux functions. (English) Zbl 1462.65123

Klöfkorn, Robert (ed.) et al., Finite volumes for complex applications IX – methods, theoretical aspects, examples. FVCA 9, Bergen, Norway, June 15–19, 2020. In 2 volumes. Volume I and II. Cham: Springer. Springer Proc. Math. Stat. 323, 265-273 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Summability of solutions of the Dirichlet problem for nonlinear elliptic equations with right-hand side in classes close to \(L^1\). (English. Russian original) Zbl 1443.35045

Math. Notes 107, No. 6, 1023-1028 (2020); translation from Mat. Zametki 107, No. 6, 934-939 (2020).
MSC:  35J62 35B65 35J25
PDF BibTeX XML Cite
Full Text: DOI

Integrability properties of functions with a given behavior of distribution functions and some applications. (English. Russian original) Zbl 1440.35110

Proc. Steklov Inst. Math. 308, Suppl. 1, 112-126 (2020); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 25, No. 1, 78-92 (2019).
MSC:  35J60 35J25
PDF BibTeX XML Cite
Full Text: DOI

Constructive Euler hydrodynamics for one-dimensional attractive particle systems. (English) Zbl 1446.82048

Sidoravicius, Vladas (ed.), Sojourns in probability theory and statistical physics. III. Interacting particle systems and random walks, a festschrift for Charles M. Newman. Singapore: Springer; Shanghai: NYU Shanghai. Springer Proc. Math. Stat. 300, 43-89 (2019).
MSC:  82C22 60K35 82C44
PDF BibTeX XML Cite
Full Text: DOI arXiv

Optimal control of initial-boundary value problems for hyperbolic balance laws with switching controls and state constraints. (English) Zbl 1430.49002

München: Dr. Hut; Darmstadt: TU Darmstadt, Fachbereich Mathematik (Diss.) (ISBN 978-3-8439-4035-1/pbk). x, 187 p. (2019).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software